# SDR ASAA11510714

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 6,268 hours, 2,006 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB1789
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 6,259 hours, 2,003 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START ON NR 2 ENG, ENG NR 2 CONTROL LIGHT ILLUMINATED ON THE OVERHEAD PANEL.  VERIFIED DISCREPANCY EEC BITE FAULT CODE 73 10222 INTERNAL FAULT.  PERFORMED FIM 73 21 TASK 801.  REPLACED NR 2 EEC AND OPS NORMAL PER AMM 73 21 60 400 801 F00.  SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
